Simultaneous uniformization. (English) Zbl 0090.05101

Full Text: DOI


[1] L. V. Ahlfors and Lipman Bers, Riemann’s mapping theorem for variable metrics, (to appear). · Zbl 0104.29902
[2] Lipman Bers, Spaces of Riemann surfaces, Proceedings of the International Congress of Mathematicians, Edinburgh, 1958, pp. 309-361. · Zbl 0083.20501
[3] Lipman Bers, Spaces of Riemann surfaces as bounded domains, Bull. Amer. Math. Soc. 66 (1960), 98 – 103. · Zbl 0106.28501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.